# SDR IPXA2025020444699

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N755328
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1037-1060 RBL 65 T-CHORD IS EXFOLIATED ON NUTPLATE EDGE. INSTALLED T-CHORD IAW B757-200, SRM 51-40-02 ON STR FS 1037-1060 RBL 65. PERFORMED CPCP STEPS
